Undiagnosed Symptoms Community
Head feels like its liquid
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Head feels like its liquid

I am on meds for narcolepsy and
anxiety, modiodal, medikinet and sertral. Recently I sometimes get a feeling like water is going to leak out  of my eyes, my brain liquefy and leak out of my eyes, and my throat flow out of my mouth. Sounds super creepy I know, but it is like my head is going to melt. Anyone know anything?
1530171_tn?1418143903
You may want to discuss this with your doctor as you could be experiencing
  effects of drug interactions between sertral and medikinet (possibly causing
symptoms of serotonin syndrome).
Hallucinations is one of them, very pertinent in your case.
It may sound creepy to some, but I know it feels REAL to you, regardless.

There are likely unaddressed underlying deficiencies and imbalances, in regards to your Narcolepsy and Anxiety diagnosis, which is unfortunately far too common nowadays.

Best wishes,
Niko
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank